# SDR GTIA2016013001464

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 12,952 hours, 5,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO R2 DOOR LEAK.  LOUD PULSATING NOISE.  PERFORMED A DETAILED INSPECTION OF THE R2 DOOR SEAL IAW AMM 52-10-00-220-006A, NO DEFECTS FOUND.  PERFORMED A PRESSURIZED TEST OF THE DOOR SEAL IAW 05-53-00-870-001A, NO LEAKS NOTED.  NO DEFECTS FOUND.  COULD NOT DUPLICATE WRITE UP.  OK FOR SERVICE.
